Facebook Pixel
EmpowHER Guest

i use postinor2 and am aving pain nd swelling stomach

By Anonymous February 10, 2016 - 1:29pm
Rate This

I had sex with my bf 2days after my period and now am feeling pain in my stomach and I also notice that my stomach is swelling am 22 year

Add a Comment1 Comments


Hi Anon,

Thank you for sharing your question with the EmpowHER community.

The most commonly reported side effects when taking Postinor-2 include nausea, breast tenderness headache, lower abdominal pain and tiredness. These adverse effects should subside within few days. However, you should use your own judgement whether or not you should seek medical attention. It's always better to play it safe.

In addition, you may have irregular bleeding or spotting until the next menstrual bleeding and also the next menstrual bleeding may be unusual.

Here is some additional information:

The Basics About Emergency Contraception

What You Should Know Before Taking Postinor 2

Again, it won't help to go get the swelling and pain checked out.

I hope this helps.

Be well,


February 10, 2016 - 2:10pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.